# SDR 01FDEA00412

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,663 hours, 37,914 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Fitting
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, RT ELEVATOR TAB ROD FITTING FOUND CRACKED.  *S/D*  REMOVED AND REPLACED RIGHT ELEVATOR TAB PER IAW BAC 727 MM 27-30-011-2.
